# SDR REXA2013082301648

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOPERATIVE.   R & R BATTERY PACK NR 3 AND 5 IAW AMM 33-51-17 PERFORMED THE OPS TEST EPSU IAW AMM 33-51-17-710-80, 1 STEP 4A (6) AND (8) NO DEFECTS NOTED.
